MAUDE Adverse Event Report: CARDINAL HEALTH KANG Y-SITE EXT SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH KANG Y-SITE EXT SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884705008
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient was found in bed laying in leaked tube feed.The feed was noted to be in a puddle on the floor and covering the bed and patient.On inspection of the line, the main port was open and the tube feed line was connected to y site port.As for the device, they believe there is a problem when the feed line is put into the secondary port to run.They find that it causes the main port to pop open from pressure.When the feed line is in the main port, the y site or secondary port does not open.If the feed line will no longer stay in the main port then they should be changing the extension tube.The impact of the incident was that the patient missed a feed and required a thorough bed bath.The patient is at risk for skin break down but no injuries were reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
KANG Y-SITE EXT SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16912354
Report Number9612030-2023-03696
Device Sequence Number6356533
Product Code KNT
UDI-Device Identifier10884521000063
UDI-Public10884521000063
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884705008
Device Catalogue Number8884705008
Device Lot Number2225617964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date07/25/2023
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown